Approximation of exponential sums in the problem on the oscillator motion caused by pushes
Čebyševskij sbornik, Tome 6 (2005) no. 3, pp. 205-224
Cet article a éte moissonné depuis la source Math-Net.Ru
The application of the Hardy-Littlewood-Vinogradov-Van der Corput theorem on the approximation of exponential sums by shorter ones to the solution of the problem on quasiperiodic pushes acting on harmonic oscillator is considered. New asymptotic formulas for the solution of the problem for the pushes of various forms in the presence and in the absence of friction are obtained.
@article{CHEB_2005_6_3_a16,
author = {E. A. Karatsuba},
title = {Approximation of exponential sums in the problem on the oscillator motion caused by pushes},
journal = {\v{C}eby\v{s}evskij sbornik},
pages = {205--224},
year = {2005},
volume = {6},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CHEB_2005_6_3_a16/}
}
E. A. Karatsuba. Approximation of exponential sums in the problem on the oscillator motion caused by pushes. Čebyševskij sbornik, Tome 6 (2005) no. 3, pp. 205-224. http://geodesic.mathdoc.fr/item/CHEB_2005_6_3_a16/